Document Type

Article

Publication Date

2017

Publication Source

Communications on Applied Nonlinear Analysis

Abstract

In this paper, the compression contraction fixed point theorem is applied to a right focal boundary value problem for a second order ordinary differential equation to provide sufficient conditions for existence of solutions in a cone. The nonlinear term is a function of three variables and singularities are allowed. A cone is defined in the Banach space C1[0, 1] and concavity of derivatives of solutions plays a key role. A family of examples is provided in which explicit sufficient conditions are exhibited.

Inclusive pages

101-108

ISBN/ISSN

1074-133X

Document Version

Published Version

Comments

This document is made available in compliance with the publisher's policy on self-archiving or with the express permission of the publisher. Permission documentation is on file.

Volume

24

Volume

24

Issue

4

Peer Reviewed

yes


Included in

Mathematics Commons

Share

COinS